Translator Disclaimer
Feb 2017 Uniqueness of meromorphic functions with their derivatives sharing a small function
Harina P. Waghamore, Sangeetha Anand
Author Affiliations +
Tbilisi Math. J. 10(2): 145-155 (Feb 2017). DOI: 10.1515/tmj-2017-0033

Abstract

In this paper, we investigate the problems concerning meromorphic functions sharing a small function with their derivatives. We study the uniqueness of meromorphic functions of the form and using the notion of weighted sharing

Citation

Download Citation

Harina P. Waghamore. Sangeetha Anand. "Uniqueness of meromorphic functions with their derivatives sharing a small function." Tbilisi Math. J. 10 (2) 145 - 155, Feb 2017. https://doi.org/10.1515/tmj-2017-0033

Information

Received: 9 January 2017; Accepted: 15 April 2017; Published: Feb 2017
First available in Project Euclid: 26 May 2018

zbMATH: 1369.30036
MathSciNet: MR3660763
Digital Object Identifier: 10.1515/tmj-2017-0033

Subjects:
Primary: 30D35

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
11 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 2 • Feb 2017
Back to Top